# SDR FDEA201512214064

- Difficulty date: December 21, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 39,663 hours, 14,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35111
- Condition: Dented
- Location: Bs 1328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 1328, RBL 1.5, DENTED AND GOUGED.   CUT OUT DAMAGED AREA IAW SRM 53-00-01-2R FIG 201. FABRICATED A REPAIR DOUBLER IAW SRM 53-00-01-2R AND EA F-5330-T0322382  P1.   INSTALLED REPAIR IAW SRM 53-00-01-2R REPAIR 16 AND EA F-5330-T0322382 P1.
